Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29962
Title: Levitin-Polyak well-posedness of variational inequality problems with functional constraints
Authors: Huang, XX
Yang, XQ 
Zhu, DL
Keywords: (generalized) Levitin-Polyak well-posedness
Approximating solution sequence
Coercivity
Constrained variational inequality
Monotone operator
Issue Date: 2009
Publisher: Springer
Source: Journal of global optimization, 2009, v. 44, no. 2, p. 159-174 How to cite?
Journal: Journal of global optimization 
Abstract: In this paper, we introduce several types of (generalized) Levitin-Polyak well-posednesses for a variational inequality problem with abstract and functional constraints. Criteria and characterizations for these types of well-posednesses are given. Relations among these types of well-posednesses are also investigated.
URI: http://hdl.handle.net/10397/29962
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-008-9310-1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

42
Last Week
0
Last month
1
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

39
Last Week
0
Last month
0
Citations as of Aug 12, 2017

Page view(s)

58
Last Week
4
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.